Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jj3501

ARRRGHHHHH I BUTCHERED MY FACE!!!!!!!

ARRRGHHHH!!!!!!!!!!!!!!!! I'M SO PISSED AT MYSELF NOW!!!!!!! I WAS LOOKING AT PICS OF MYSELF FROM JUST LAST YEAR BEFORE I WENT TO THE THE DOC!!!!!! MY SKIN WAS SO CLEAR AND I WAS SO SELF-CONSIOUS ABOUT A FEW ZITS (i was on dan's regimen then). NOW THAT I WENT TO THE DOC, I HAVE A RED FACE WITH MODERATE TO SEVERE ACNE!!!!!!!!!! I'M SO MAD!!!!!!!!

Share this post


Link to post
Share on other sites

no, the problem was, i had REALLY dry skin, so i saw my doc adn i told him about the regimen, he said to stay off the regimen and he perscribed me some minocycline, that took the dryness away but the acne got worse (it's never been this bad, i mean TERRIBLY BAD), now i'm on differin and doxycycline and my face isn't getting any whiter and the acne isn't clearing at all. if i go back on the regimen will it take away the redness? or just the acne?

Share this post


Link to post
Share on other sites

no, the problem was, i had REALLY dry skin, so i saw my doc adn i told him about the regimen, he said to stay off the regimen and he perscribed me some minocycline, that took the dryness away but the acne got worse (it's never been this bad, i mean TERRIBLY BAD), now i'm on differin and doxycycline and my face isn't getting any whiter and the acne isn't clearing at all. if i go back on the regimen will it take away the redness? or just the acne?

Same thing happened to me. I haven't heard many people talk positively about antibiotics. I suppose they wouldn't linger on acne sufferers' forum! I wouldn't reccomend them to any of my friends, having been through 3 years of various antibiotics, getting steadily worse (surely, in bad cases, antibiotics cause the acne to become tougher and more severe as the bacteria mutates and becomes resistant?)

Share this post


Link to post
Share on other sites

i don't have cystic acne, but it sure is embarrasing. the regimen worked for me, but i still felt very self-concious because of a few pimples here and there. dan said if bp works for you once it will always work, so if i go back on the regimen will it clear it up. (btw, my doctor also told me to use cetaphil and i was using spectro at the time, and i've heard stories about cetaphil in other threads about causing redness so i switched back to spectro, hopefully it works!!!)

i know exactly why it was really dry. i wasn't putting any moisturizer and i was using 4% bp instead of 2.5%.

might sound stupid, but everytime i put on the moisrurizer it stung, anybody else get that?

Share this post


Link to post
Share on other sites

i don't have cystic acne, but it sure is embarrasing. the regimen worked for me, but i still felt very self-concious because of a few pimples here and there. dan said if bp works for you once it will always work, so if i go back on the regimen will it clear it up. (btw, my doctor also told me to use cetaphil and i was using spectro at the time, and i've heard stories about cetaphil in other threads about causing redness so i switched back to spectro, hopefully it works!!!)

i know exactly why it was really dry. i wasn't putting any moisturizer and i was using 4% bp instead of 2.5%.

might sound stupid, but everytime i put on the moisrurizer it stung, anybody else get that?

lol....

yeah, it stings

no wonder you had very dry skin

just use cetaphil and all will be fine

Share this post


Link to post
Share on other sites

ok, so i butchered it for nothing. and everything has gone straight to hell ever since i started using cetaphil, so i'll try with spectro again. does this mean i have to start the regimen all over again? I mean do i have to slowly ramp up the dosage of bp again?

Share this post


Link to post
Share on other sites

ok, so i butchered it for nothing. and everything has gone straight to hell ever since i started using cetaphil, so i'll try with spectro again. does this mean i have to start the regimen all over again? I mean do i have to slowly ramp up the dosage of bp again?

i would start from the beginning if i were you, just keep in check with the dryness

Share this post


Link to post
Share on other sites

no, the problem was, i had REALLY dry skin, so i saw my doc adn i told him about the regimen, he said to stay off the regimen and he perscribed me some minocycline, that took the dryness away but the acne got worse (it's never been this bad, i mean TERRIBLY BAD), now i'm on differin and doxycycline and my face isn't getting any whiter and the acne isn't clearing at all. if i go back on the regimen will it take away the redness? or just the acne?

How long have you been on the Differin? It has killed my chin - I've never been this broken out in my entire life (I also used it for just a few spots here and there, and am regretting that right now!) Do you think the Differin is what caused the problems for you? I'm trying to decide if I want to keep using it.

Share this post


Link to post
Share on other sites

ARRRGHHHH!!!!!!!!!!!!!!!! I'M SO PISSED AT MYSELF NOW!!!!!!! I WAS LOOKING AT PICS OF MYSELF FROM JUST LAST YEAR BEFORE I WENT TO THE THE DOC!!!!!! MY SKIN WAS SO CLEAR AND I WAS SO SELF-CONSIOUS ABOUT A FEW ZITS (i was on dan's regimen then). NOW THAT I WENT TO THE DOC, I HAVE A RED FACE WITH MODERATE TO SEVERE ACNE!!!!!!!!!! I'M SO MAD!!!!!!!!

Same thing happened to me. A million scars later..

I'm the disgusting mess I am today.

Share this post


Link to post
Share on other sites

ok, so i butchered it for nothing. and everything has gone straight to hell ever since i started using cetaphil, so i'll try with spectro again. does this mean i have to start the regimen all over again? I mean do i have to slowly ramp up the dosage of bp again?

Spectro. BP. LOTS of moisturizer and you should be fine. I stopped the Regimen for awhile too (surprise surprise I broke out) but once I started doing it again, I used as much BP as I did before. Didn't seem to have any negative effect on me as far as I could tell.

Share this post


Link to post
Share on other sites

how long were you on the regimen before you decided to see your doc?

i too used to use differin...i started to use it bc the retin-a was a little too irritating for me...my derm said the two were "similar"...in fact, it ended up being entirely different that the retin, and my face broke out more. if the regimen worked for you, and if you are truly happy looking back at those pics, give it a try again. i'm not sure if it will get rid of the redness as well as the pimples, but it may, as long as you stop the differin too.

i hope it works for you!

Share this post


Link to post
Share on other sites

how long were you on the regimen before you decided to see your doc?

i too used to use differin...i started to use it bc the retin-a was a little too irritating for me...my derm said the two were "similar"...in fact, it ended up being entirely different that the retin, and my face broke out more. if the regimen worked for you, and if you are truly happy looking back at those pics, give it a try again. i'm not sure if it will get rid of the redness as well as the pimples, but it may, as long as you stop the differin too.

i hope it works for you!

How long did you ise the differin? It works ok on my forehead and nose, but it absolutely killed my chin (where I had no active acne prior to starting the differin). I stopped using it on my chin after about 6 weeks, because it was just getting progressively worse. Now its time to heal (hopefully....).

Share this post


Link to post
Share on other sites

i was on the regimen for 7 months, it cleared up some acne but not all of it, then my started to get really dry, so doc, put me on minocycline, didn't work now i'm on differin (with clindoxyl gel in the morning i might add) and it's gottten worse ever since the minocycline. i've been on differin and clindoxy for about 2 months.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×